# SDR SWIA200616341

- Difficulty date: February 26, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 14,165 hours, 11,113 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4030
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 14,133 hours, 11,095 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LT FLIGHT SPOILER CAUTION MESSAGE.   REPLACED LEFT OB FLIGHT SPOILER PCU IAW CRJ 200 MM 27-62-01, OPERATIONAL CHECK GOOD.
